Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Systems of orthogonal polynomials on certain algebraic curves

Author: Fulton Koehler
Journal: Bull. Amer. Math. Soc. 46 (1940), 345-351
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 8 (1942), 602--608
MathSciNet review: 0003287
Full-text PDF

Additional Information

PII: S 0002-9904(1940)07219-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia